CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Hughes-T-J-R"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 1983 | 1981 | 1979 | 1978 | 1977
Number of items: 8.

1983

Marsden, Jerrold and Hughes, Thomas J. R. (1983) Mathematical foundations of elasticity. Dover Publications, Inc. , New York. ISBN 0-486-67865-2. https://resolver.caltech.edu/CaltechBOOK:1983.002

1981

Prevost, Jean H. and Cuny, Bernard and Hughes, Thomas J. R. et al. (1981) Offshore Gravity Structures: Analysis. Journal of Geotechnical Engineering Division, 107 (2). pp. 143-165. ISSN 0093-6405. https://resolver.caltech.edu/CaltechAUTHORS:20141103-140140370

1979

Hughes, Thomas J. R. and Liu, Wing Kam and Brooks, Alec (1979) Finite element analysis of incompressible viscous flows by the penalty function formulation. Journal of Computational Physics, 30 (1). pp. 1-60. ISSN 0021-9991. https://resolver.caltech.edu/CaltechAUTHORS:20200310-145803711

1978

Chorin, Alexandre J. and Hughes, Thomas J. R. and McCracken, Marjorie F. et al. (1978) Product formulas and numerical algorithms. Communications on Pure and Applied Mathematics, 31 (2). pp. 205-256. ISSN 0010-3640. https://resolver.caltech.edu/CaltechAUTHORS:20100728-092800886

Hughes, Thomas J. R. and Marsden, Jerrold E. (1978) Classical elastodynamics as a linear symmetric hyperbolic system. Journal of Elasticity, 8 (1). pp. 97-110. ISSN 0374-3535. https://resolver.caltech.edu/CaltechAUTHORS:20100817-141950692

Marsden, Jerrold E. and Hughes, T. J. R. (1978) Topics in the mathematical foundations of elasticity. In: Nonlinear analysis and mechanics. Research Notes in Mathematics. Vol.2. No.27. Pitman Advanced Publishing Program , pp. 30-285. ISBN 0273084208. https://resolver.caltech.edu/CaltechAUTHORS:20100817-145552751

1977

Hughes, Thomas J. R. and Kato, Tosio and Marsden, Jerrold E. (1977) Well-posed quasi-linear second-order hyperbolic systems with applications to nonlinear elastodynamics and general relativity. Archive for Rational Mechanics and Analysis, 63 (3). pp. 273-294. ISSN 0003-9527. https://resolver.caltech.edu/CaltechAUTHORS:20100817-114853033

Hughes, Thomas J. R. and Marsden, Jerrold E. (1977) Some applications of geometry is continuum mechanics^(*1). Reports on Mathematical Physics, 12 (1). pp. 35-44. ISSN 0034-4877. https://resolver.caltech.edu/CaltechAUTHORS:20100817-133824910

This list was generated on Mon Oct 19 09:22:57 2020 PDT.